# SDR REXA2016072101363

- Difficulty date: July 21, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,424 hours, 12,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT IS CORRODED AT BS 280 - 310.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01,                  
51-42-13-001-001-A01 AND 51-77-00-001-001-A01.
